Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 17 | Page No.: 2505-2508
DOI: 10.3923/jas.2007.2505.2508
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Solving Singular Initial Value Problems in the Second-order Ordinary Differential Equations

Yahya Qaid Hasan and Liu Ming Zhu

Abstract:
Singular initial value problems, linear and nonlinear, homogeneous and nonhomogeneous, are investigated by using Taylor series method. The solutions are constructed in the form of a convergent series. A general formula is established. The approach is illustrated with few examples.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Yahya Qaid Hasan and Liu Ming Zhu , 2007. Solving Singular Initial Value Problems in the Second-order Ordinary Differential Equations. Journal of Applied Sciences, 7: 2505-2508.

DOI: 10.3923/jas.2007.2505.2508

URL: https://scialert.net/abstract/?doi=jas.2007.2505.2508

COMMENTS
01 March, 2018
eli aaron ruiz ramos:
you can send me an example of the application of Singular Initial Value Problems in the Second-order Ordinary Differential Equations in civil engineering
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom